# SDR AWXA0000578

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, CORROSION ON TOP OF FLOORBEAM AT FS 986.5 RBL 28 TO LBL 18.  REMOVED DAMAGED AREA, FAB''D AND INSTALLED T-CAP IAW 737 SRM 53-10-51 AND 51-40-02.
